# SDR SIMA20160914003

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 29,292 hours, 25,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING  INTERIOR EXIT SIGN WILL NOT ILLUMINATE.  R & R RT OVERWING INTERIOR EXIT SIGN IAW AMM 33-50-14.  OPS CK GOOD.
